# SDR CA010423013

- Difficulty date: April 5, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Make and model: Dhav DHC6100
- Aircraft time: 28,745 hours
- Engine: Pwa PT6A20
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bolt
- Part number: AN620A
- Condition: Sheared
- Location: Attach Fitting
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) BOLT ATTACHING LUG TIE ASSEMBLY (C6UFM1038-27) SHEARED. SEE DHC 1 PC + 32-15-100, ITEM 470 OF DHC-6-100.
